# SDR YENA2022031500212

- Difficulty date: December 21, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 40,451 hours, 26,175 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK: LOWER SKIN RH WING AT WING SPAR 2 AND RIB 9A +3.00"; REF TOMX NR 00373:ACCOMPLISHED REPAIR IAW EMBRAER SRM 57-10-01 PAR 11(P)(Q)(R)(T), FIG 202 SHEET 4 AND SRM 51-43-01 PAR 5, FIG 2.  TOMAX R.S. 4TOY762C TECH 89307 QC RII 236912
